Nuromol Double Action Tablets Pack of 24

Nuromol Double Action Tablets  Pack of 24

Nuromol Double Action Tablets Pack of 24

£5.29 Save: £1.70 RRP: £6.99

  • Paracetamol products are limited to a total of 100 tablets/capsules per order.

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Nuromol
Code: 3592235
Weight: 35g


Nuromol Double Action 200mg/ 500mg Tablets are used for the temporary relief of mild to moderate pain using a double dosage of 200mg Ibuprofen with 500mg Paracetamol.


Nuromol tablets are specially designed for types of pain which require a stronger dose than ibuprofen or paracetamol alone can provide. Nuromol tablets can be used to treat pain with symptoms arising from headaches, back aches, migraines, muscular and rheumatic pain, cold and flu, fevers, sore throats, dental and oral pain, and period / menstrual pains.


It is the only combination of paracetamol 500mg and ibuprofen 200mg with a unique patented formulation technology and is clinically proven to deliver effective pain relief.


The new unique Synchro-Tech technology releases ibuprofen and paracetamol simultaneously so that the active ingredients deliver a 'combination effect'. 

Nuromol tablets are a pharmacy only drug and as such requires some additional information for our pharmacist to approve. If you have any questions or queries prior to ordering Nuromol Tablets then please don't hesitate to get in touch.



For oral administration and short term use only.

Take 1 tablet (or 2 if required), up to 3 times daily with food.Do not exceed 6 tablets in 24 hours and leave 6 hours between doses.Do not give to children under 18 years.If symptoms persist or worsen, consult your doctor.Do not take for more than 3 days.     


Not suitable for those under 18 years of age. Always read the label before taking any medication.

You should carefully read all product packaging and labels prior to use

Speak to a pharmacist/doctor before taking if you:

  • Have or have had asthma, diabetes, high cholesterol, high/low blood pressure, a stroke, heart, liver, kidney or bowel problems
  • Are a smoker
  • Are Pregnant



Each tablet contains: Ibuprofen 200mg and Paracetamol 500mg.